2018
Том 70
№ 9

All Issues

Korneichuk N. P.

Articles: 26
Article (Russian)

Kolmogorov-type inequalities for mixed derivatives of functions of many variables

Babenko V. F., Korneichuk N. P., Pichugov S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 5. - pp. 579-594

Let $γ = (γ_1 ,..., γ_d )$ be a vector with positive components and let $D^γ$ be the corresponding mixed derivative (of order $γ_j$ with respect to the $j$ th variable). In the case where $d > 1$ and $0 < k < r$ are arbitrary, we prove that $$\sup_{x \in L^{r\gamma}_{\infty}(T^d)D^{r\gamma}x\neq0} \frac{||D^{k\gamma}x||_{L_{\infty}(T^d)}}{||x||^{1-k/r}||D^{r\gamma}||^{k/r}_{L_{\infty}(T^d)}} = \infty$$ and $$||D^{k\gamma}x||_{L_{\infty}(T^d)} \leq K||x||^{1 - k/r}_{L_{\infty}(T^d)}||D^{r\gamma}x||_{L_{\infty}(T^d)}^{k/r} \left(1 + \ln^{+}\frac{||D^{r\gamma}x||_{L_{\infty}(T^d)}}{||x||_{L_{\infty} (T^d)}}\right)^{\beta}$$ for all $x \in L^{r\gamma}_{\infty}(T^d)$ Moreover, if \(\bar \beta \) is the least possible value of the exponent β in this inequality, then $$\left( {d - 1} \right)\left( {1 - \frac{k}{r}} \right) \leqslant \bar \beta \left( {d,\gamma ,k,r} \right) \leqslant d - 1.$$

Anniversaries (Ukrainian)

Igor Volodymyrovych Skrypnik (On His 60th Birthday)

Berezansky Yu. M., Kharlamov P. V., Khruslov E. Ya., Kit G. S., Korneichuk N. P., Korolyuk V. S., Kovalev A. M., Kovalevskii A. A., Lukovsky I. O., Mitropolskiy Yu. A., Samoilenko A. M., Savchenko O. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 11. - pp. 1443-1445

Article (Russian)

A brief survey of scientific results of E. A. Storozhenko

Kashin B. S., Korneichuk N. P., Shevchuk I. A., Ul'yanov P. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 4. - pp. 463-473

We present a survey of the scientific results obtained by E. A. Storozhenko and related results of her disciples and give brief information about the seminar on the theory of functions held under her guidance.

Article (Russian)

On the best approximation of periodic functions of two variables by polynomial splines

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 1. - pp. 52-57

We consider the problem of the best approximation of periodic functions of two variables by a subspace of splines of minimal defect with respect to a uniform partition.

Article (Russian)

Inequalities for polynomial splines

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 1. - pp. 58-65

We establish exact estimates for the variation on a period of the derivative s (r)(t) of a periodic polynomial spline s(t) of degree r and defect 1 with respect to a fixed partition of [0, 2π) under the condition that \(\left\| {s^{(r)} } \right\|_X = 1\) , where X=C or L 1

Article (Russian)

Inequalities for upper bounds of functionals on the classes $W^r H^{ω}$ and their applications

Babenko V. F., Kofanov V. A., Korneichuk N. P., Pichugov S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 1. - pp. 66-84

We show that the well-known results on estimates of upper bounds of functionals on the classes $W^r H^{ω}$ of periodic functions can be regarded as a special case of Kolmogorov-type inequalities for support functions of convex sets. This enables us to prove numerous new statements concerning the approximation of the classes $W^r H^{ω}$, establish the equivalence of these statements, and obtain new exact inequalities of the Bernstein-Nikol’skii type that estimate the value of the support function of the class $H^{ω}$ on the derivatives of trigonometric polynomials or polynomial splines in terms of the $L^{ϱ}$ -norms of these polynomials and splines.

Article (Ukrainian)

On the best approximation of functions of $n$ variables

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 10. - pp. 1352–1359

We propose a new approach to the solution of the problem of the best approximation, by a certain subspace for functions ofn variables determined by restrictions imposed on the modulus of, continuity of certain partial derivatives. This approach is based on the duality theorem and on the representation of a function as a countable sum of simple functions.

Article (Russian)

Information aspects in the theory of approximation and recovery of operators

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 3. - pp. 314–327

We present a brief review of new directions in the theory of approximation which are associated with the information approach to the problems of optimum recovery of mathematical objects on the basis of discrete information. Within the framework of this approach, we formulate three problems of recovery of operators and their values. In the case of integral operator, we obtain some estimates of the error.

Article (Russian)

Permutations and piecewise-constant approximation of continuous functions of n variables

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 7. - pp. 907–918

We consider the problem of approximation of a continuous function f given on an n-dirnensional cube by step functions in the metrics of C and L p. We obtain exact error estimates in terms of the modulus of continuity of the function f or a special permutation of it.

Anniversaries (Ukrainian)

Anatolii Mikhailovich Samoilenko (on his 60th birthday)

Berezansky Yu. M., Boichuk A. A., Korneichuk N. P., Korolyuk V. S., Koshlyakov V. N., Kulik V. L., Luchka A. Y., Mitropolskiy Yu. A., Pelyukh G. P., Perestyuk N. A., Skorokhod A. V., Skrypnik I. V., Tkachenko V. I., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 1. - pp. 3–4

Article (Ukrainian)

On the optimal reconstruction of the values of operators

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1375–1381

Article (Ukrainian)

Informativeness of functionals

Korneichuk N. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1156–1163

We introduce the concept of informativeness of a continuous functional on a metric spaceX with respect to a setM?X and a metric ?x. We pose the problem of finding the most informative functional. For some sets of continuous functions, this problem is solved by reduction to a subset of functionals given by the value of a function at a certain point.

Article (Ukrainian)

Optimization of adaptive algorithms for the renewal of monotone functions from the classH?

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1627–1634

Article (Ukrainian)

Some problems of coding and reconstructing functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 514-524

Article (Ukrainian)

A derivation of exact estimates for the derivative of the spline-interpolation error

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 206-210

Article (Ukrainian)

Behavior of the derivatives of the error of a spline interpolation

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 67–72

Article (Ukrainian)

Approximation theory and optimization problems

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 579–593

Article (Ukrainian)

Optimal coding of vector-functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 737-743

Article (Ukrainian)

Optimal coding of elements of a metric space

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 168–173

Article (Ukrainian)

Approximation of differential functions and their derivatives by parabolic splines

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 702-710

Article (Ukrainian)

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 804–805

Article (Ukrainian)

Approximations by local splines of minimal defect

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 617—621

Article (Ukrainian)

Error bound of spline interpolation in an integral metric

Korneichuk N. P., Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 391–394

Article (Ukrainian)

Inequalities for best spline approximation of periodic differentiable functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 380–388

Article (Ukrainian)

On the approximation of continuous functions by algebraic polynomials

Korneichuk N. P., Polovina A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 326—339

Brief Communications (Russian)

On the asymptotic estimate of the remainder in approximating periodic functions satisfying Lipshitz's condition by interpolation polynomials with equidistant nodes

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1961. - 13, № 1. - pp. 100-106